# SDR ASOA201703131379

- Difficulty date: March 13, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10011
- Aircraft time: 38,308 hours, 28,332 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Displaced
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEADING EDGE SKIN AT CENTER ATTACH POINT OF RT AILERON IS DISPLACED. REMOVED AND REPLACED RT AILERON UPPER LEADING EDGE SKIN P/N CC670-13052-4 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-40-11-001-001-A01 AND 51-25-16-001-001-A01.
